STABILITY OF THE CAUCHY PROBLEM FOR A MULTIDIMENSIONAL DIFFERENCE OPERATOR AND THE AMOEBA OF THE CHARACTERISTIC SET

Описание

Тип публикации: статья из журнала

Год издания: 2011

Идентификатор DOI: 10.1134/S0037446611050119

Ключевые слова: multidimensional difference equation; amoeba of an algebraic surface; stability of the Cauchy problem, amoeba of an algebraic surface, multidimensional difference equation, stability of the Cauchy problem

Аннотация: Employing the notion of the amoeba of an algebraic set we state a multidimensional analog of the following condition: The moduli of roots of a polynomial are less than one. This analog is proved to be a necessary and sufficient condition for stability of the Cauchy problem for a polynomial difference operator with constant coefficiПоказать полностьюents.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 52, Is. 5

Номера страниц: 864-870

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных